# SDR SWAA2025012080581

- Difficulty date: December 24, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 'L' ANGLE CRACKED AT STA 663 R/H SIDE A/C BAY FROM FASTENER HOLE. 5TH FASTENER FROM O/B BULKHEAD DIVIDER.<[01] INSPRJCT: WORK ACCOMPLISHED IN STEPS 1; 2 AND 3 ARE MISSING THE WORK REFERENCE AS REQUIRED PER MPM 51.3.1.   WORK ACCOMPLISHED IN STEPS 1; 2 AND 3 REQUIRE INSPECTION BUYBACK PER MPM CHAPTER 10.  MATCH DRILLED REPLACEMENT ANGLE PER SRM 51-40-02.   MATCHED DRILLED REPLACEMENT ANGLE PER SRM 51-40-02.  OK TO INSTALL REPLACEMENT ANGLE.  OK TO CAP SEAL FASTENERS.  REMOVED AND REPLACED L ANGLE AT BS 663 FROM APPROX RBL 5 TO RBL 65 IAW SRM 51-40-02 AND AS REQUIRED PER SRM 51-10-10-2R-5.  R & R L ANGLE AT BS 663 FROM APPROX RBL 5 TO RBL 65 IAW SRM 51-40-02 AND AS REQUIRED PER SRM 51-10-10-2R-5.
